Zoomed Image
  • Parafast ET 500mg Tablets 16's
  • Parafast ET 500mg Tablets 16's
  • Parafast ET 500mg Tablets 16's

Parafast ET 500mg Tablets 16's

kes260
Add to Cart

In stock 9.00 available!

Description
Parafast contains Paracetamol 500 mg effervescent. It is used for the relief of headache including migraine, neuralgia, toothache, period pain, and rheumatic aches and pains. Symptomatic relief of colds, influenza and sore throats.
How to use
For oral administration only. Dissolve the tablets of parafast 1g in water (about 200 ml) before swallowing. Adults, the elderly and children over 16 years: One or two tablets to be taken up to four times daily. Maximum dose of 8 tablets in 24 hours. Children 12-15 years : One tablet,every 4-6 hours when necessary to a maximum of 4 doses in 24
Precautions
The dose should not be repeated more frequently than every 4 hours, and not more than 4 doses should be taken in any 24 hour period. Dosage should not be continued for more than 3 days without consulting a doctor. Hypersensitivity to paracetamol and/or other constituents. Do not take with any other paracetamol-containing products.